It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Neurontin? Withdrawal probs....

Neurontin? Withdrawal probs....

[ Back to Messages ]

Message

Posted by Leigh Gaffney-Bain on November 04, 2000 at 04:43:46:

I've been using Neurontin for my RLS in relation to Fibromyalgia and I'm up to some very high doses in just a fwe years. I started with 100 mg twice a day, and now I'm up to 2-3 800mg tablets 2-3 times a day. My doctor and I are trying to bring me down off it, in order to return me to the medicine again but starting on low doses again, but the attempts to bring me down are failing. I'm having horrible withdrawla symptoms. Basically a feeling that the blood is going to boil and I will simply yank all my hair out and my veins will burst type of feeling. My legs won't rest, and we do sleep at 68-72 degrees F every night and usually keep the temp at 70 degrees daily. But another withdrawal symptom is the inability to control my body temperature. I'll be freezing from the knees down, and roasting to my arms, my arms freezing, and my head and chest roasting, or sometimes everything is reveresed. Anyone know how to combat these? It's getting to downright horrible. Is there any other med besides neurontin that works the same?

Thanks




Follow Ups




All times are GMT -7. The time now is 02:04 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!